# SDR 2008UALA00052

- Difficulty date: January 2, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 46,841 hours, 7,046 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: O

## Discrepancy

APU NO START WITH FLAMES, RESTART NO HELP WITH FAULT LIGHT ON.   SUSPECT FAULTY  STARTER. REPLACED ELECT STARTER. OP CHECK  NORMAL AC OK FOR SERVICE
